Talk

Advanced search

Mumsnet has not checked the qualifications of anyone posting here. If you have any medical concerns do consult your GP.

Estradiol hrt gel

(4 Posts)
HormonalHeap Thu 06-Aug-15 05:54:19

Flown to different time zone 8 hrs behind and playing havoc with my hrt gel, seem to be back to sweats. Has anyone else had this?!

pinkfrocks Thu 06-Aug-15 08:09:46

It's not the gel that's to blame, it's your body clock and the time differences! It's the jet lag effect which would affect any drugs that people take at a regular time.

I think that what you really ought to do is try to stick to UK time with the applications but if this is impossible then you are just going to have to ride it out until your body clock re-adjusts to the new time zone. All that's happened is that you've ended up with a longer gap between applications.

HormonalHeap Sat 08-Aug-15 18:39:35

Thank you pinkfrocks, yes it's a double whammy with jet lag and this! I have ridden it out and it's worth it as I'm away for a month, but something to think about for people we cross the pond for short trips!

HormonalHeap Mon 10-Aug-15 06:55:33

Who not we

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now